# SDR FDEA202203240680

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 146N53767
- Part serial: UNKNOWN
- Condition: Misaligned
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STIFFENER P/N 146N5376-7 REQUIRES TO BE FABRICATED PER PROD DWGS. FABRICATED MAIN CABIN STIFFENER, P/N 146N5376-7 IAW BAC DWG 146N5376 REV-
